# SDR 95FDEA01503

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Torque Box
- Condition: Cracked
- Location: Right
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT TORQUE BOX IS CRACKED BEYOND THE DOUBLER IN THE FWD RADIUS OF THE SUPPORT ANGLE, JUST BELOW THE VERTICAL ACTUATOR SUPPORT, TEMP REPAIR INSTALLED AND LOGBOOK ENTRY REQ.  REPAIRED RT TORQUE BOX PER EA 7-5310-25836.
